# SDR SWAA2023053152505

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EMERGENCY EXIT LIGHT SIGN IS BROKEN<[01] REMOVED AND REPLACED G-1 GALLEY EMERGENCY EXIT LIGHT SIGN IAW AMM 33-51-14-960-802.;[02] UPDATED PARTS TABLE;[03] VERIFIED CORRECTIVE ACTION 1; CARD COMPLETE EXCEPT FOR AMT PARTS REQUIREMENT NOT MET.;[04] UPDATED PARTS TABLE;[05] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
